# SDR WTAA960062

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Part number: 12016900010
- Condition: Loose
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SBP - SERVICE DOOR WARNING ILLUMINATED DURING TAKEOFF ROLL. FOUND FORWARD FASTENER OF INBOARD FUELING DOOR UNLATCHED.  RESECURED DOOR.  SUBSEQUENT TAKEOFF NORMAL.  (M)
